Alert archive / Colorado / Frost Advisories in 2006
Frost Advisory 3, NWS Pueblo, CO
NWS Pueblo, CO issued this frost advisory at Oct 12, 2006, 2:28 PM MDT for 13 counties in Colorado. It took effect at Oct 13, 2006, 2:00 AM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2006, 2:28 PM MDT (20:28 UTC)
- In effect from
- Oct 13, 2006, 2:00 AM MDT
- Expired
- Oct 13, 2006, 8:00 AM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 209 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPUB 122028 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 228 PM MDT THU OCT 12 2006 ...FROST IS EXPECTED EARLY FRIDAY MORNING... .A SLIGHTLY COOLER AND DRIER AIR MASS WILL MOVE INTO THE SOUTHEAST COLORADO PLAINS OVERNIGHT...PRODUCING ANOTHER COLD MORNING WITH AREAS OF FROST EXPECTED. COZ083>089-093>099-130430- /O.NEW.KPUB.FR.Y.0003.061013T0800Z-061013T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 228 PM MDT THU OCT 12 2006 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MID 30S ACROSS THE SOUTHEAST COLORADO PLAINS...WITH AREAS OF FROST DEVELOPING BY SUNRISE. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. $$
3 follow-up statements
000 WWUS75 KPUB 130329 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 929 PM MDT THU OCT 12 2006 ...FROST IS EXPECTED EARLY FRIDAY MORNING... .A SLIGHTLY COOLER AND DRIER AIR MASS WILL MOVE INTO THE SOUTHEAST COLORADO PLAINS OVERNIGHT...PRODUCING ANOTHER COLD MORNING WITH AREAS OF FROST EXPECTED. COZ083>089-093>099-131130- /O.CON.KPUB.FR.Y.0003.061013T0800Z-061013T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 929 PM MDT THU OCT 12 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS. OVERNIGHT LOW TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER AND MID 30S ACROSS THE SOUTHEAST COLORADO PLAINS...WITH AREAS OF FROST DEVELOPING BY SUNRISE. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. $$
000 WWUS75 KPUB 130947 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 347 AM MDT FRI OCT 13 2006 ...FROST IS EXPECTED EARLY FRIDAY MORNING... .A COOL AND DRIER AIRMASS WILL REMAIN OVER THE REGION FOR THE REST OF TONIGHT. AT 3AM...TEMPERATURES ON THE PLAINS ARE MOSTLY IN THE MID TO UPPER 30S...AND SOME ADDITIONAL COOLING IS LIKELY UNTIL AROUND SUNRISE. COZ083>089-093>099-131400- /O.CON.KPUB.FR.Y.0003.000000T0000Z-061013T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 347 AM MDT FRI OCT 13 2006 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. THIS ADVISORY IS FOR ALL OF THE SOUTHEAST COLORADO PLAINS. TEMPERATURES WILL REACH THE LOWER TO MID 30S OVER MUCH OF THE PLAINS. SOME LOCATIONS WILL HAVE TEMPERATURES AT OR JUST BELOW FREEZING FOR AN HOUR OR TWO...BUT A WIDESPREAD HARD FREEZE ON THE PLAINS IS NOT ANTICIPATED. TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. $$
000 WWUS75 KPUB 131353 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 753 AM MDT FRI OCT 13 2006 ...FROST ADVISORY EXPIRED... .SCATTERED FROST WAS OBSERVED OVER THE SOUTHEAST PLAINS THIS MORNING. THE LAMAR AIRPORT COOLED TO 30 DEGREES AND THE PUEBLO AIRPORT HAD A LOW OF 31 DEGREES. TEMPERATURES HAVE WARMED TO ABOVE FREEZING OVER THE SOUTHEAST PLAINS OF COLORADO. COZ083>089-093>099-131500- /O.EXP.KPUB.FR.Y.0003.000000T0000Z-061013T1400Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 753 AM MDT FRI OCT 13 2006 ...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Oct 12, 3:32 AM MDT, 10 hours 56 minutes earlier.
Area forecast discussion, Oct 12, 3:32 AM MDT, 10 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 332 AM MDT THU OCT 12 2006 .SHORT TERM... (TODAY AND TONIGHT) ...GENERALLY QUIET WEATHER DAY... CURRENTLY...LOW CLOUDS COVER MUCH OF THE EASTERN PLAINS. TEMPERATURES AT 3AM REMAIN WELL ABOVE FREEZING WITH DEW POINTS MOSTLY IN THE MID TO UPPER 30S. OVER NORTHERN COLORADO...THE SECOND SURGE OF COLDER AIR IS MOVING SOUTHWARD. DEWPOINTS ARE IN THE TEENS...BUT TEMPERATURES STILL REMAIN ABOVE FREEZING DUE TO THE WINDS. OVER THE MOUNTAINS...SOME CLOUDS ARE MOVING INTO THE CENTRAL MOUNTAINS WITH THE NORTHWEST FLOW ALOFT. TODAY...I WILL CANCEL THE FROST ADVISORY WITH THE AM PACKAGE AS THE CURRENT TEMPERATURES WELL ABOVE FREEZING. WHEN THE SECONDARY FRONT MAKES IT ONTO THE PLAINS...THE WINDS BEHIND THE FRONT SHOULD KEEP TEMPERATURES ABOVE FREEZING. FOR THE REST OF THE DAY...THE ONLY FORECAST ISSUE ARE THE AMOUNT OF CLOUDS ON THE PLAINS...WHICH WILL AFFECT THE DAYTIME TEMPERATURES. AS THE SHORTWAVE CONTINUES TO MOVE EAST OF THE AREA...THE MID LEVEL CLOUD DECK ASSOCIATED WITH THE FRONTOGENESIS SHOULD STAY MOSTLY TO THE EAST. AT THE LOWER LEVELS...UPSLOPE FLOW WILL WEAKEN BY MIDDAY...AND SOME OF THE DRIER AIR TO THE NORTH MAY FILTER INTO THE AREA. I KEPT THE TEMPERATURES NEAR THE PREVIOUS FORECAST BASED IN A FAIR AMOUNT OF SUNSHINE ESPECIALLY DURING THE AFTERNOON. TONIGHT...ANOTHER WEAK SHORTWAVE MOVES AROUND THE STRONG UPPER LOW TO THE NORTHEAST. A WEAK SURGE MAY MOVE INTO THE REGION. THE MAIN QUESTION IS HOW MUCH OF THE DRIER LOW LEVEL AIR FILTERS WESTWARD. THE 00Z NAM KEPT THE LOWER DEWPOINTS TO THE EAST. A QUICK LOOK AT THE 06Z NAM IS MORE VIGOROUS WITH THE SURGE...HINTING AT SOME LOWER CLOUDS POSSIBLY DEVELOPING. UNLESS THE DRIER AIR CAN MOVE FURTHER WEST...TEMPERATURES ON THE PLAINS SHOULD STAY JUST ABOVE FREEZING...AND I WILL NOT ISSUE ANY TYPE OF FROST/FREEZE HIGHLIGHT. DAYSHIFT MAY HAVE TO PUT SOME CLOUDS ON THE PLAINS IF TREND FOR MORE VIGOROUS UPSLOPE SURGE CONTINUES IN LATER RUNS. IN THE MOUNTAINS...NORTHWEST FLOW IS DRY AND LAPSE RATES REMAIN LOW (MORE STABLE) FOR DRY WEATHER. --PGW-- .LONG TERM... (FRI THROUGH WED) MAIN FORECAST CHALLENGES WILL BE ANOTHER WEATHER SYSTEM POSSIBLY AFFECTING CO OVER THE WEEKEND...AND THE PATTERN BY MIDWEEK. FRI...SHORTWAVE RIDGE MOVES CLOSER TO THE CENTRAL ROCKIES AND IN- BETWEEN TWO WEATHER SYSTEMS...THE MONSTER LOW OVER THE GREAT LAKES AND A CUTOFF CLOSED LOW JUST OF THE SOUTHERN CA COAST. SHOULD SEE RELATIVELY TRANQUIL WEATHER WITH MODERATING TEMPERATURES. SAT AND SUN...NEXT UP WILL BE THE AFOREMENTIONED CUTOFF CLOSED LOW AND ITS EVOLUTION THROUGH THE WEEKEND. THE 00Z/12 ECMWF/GFS HAVE MORE OF A SOUTHERN TRACK TAKING IT ACROSS THE DESERT SOUTHWEST LATE SAT INTO SUN. THE 00Z/12 WRF IS A LITTLE MORE SIGNIFICANTLY DIFFERENT. THE WRF IS SLIGHTLY STRONGER WITH THE LOW...AND THE MIDDLE AND LOW LEVEL FLOW IS MORE SOUTHERLY ADVECTING A LOT OF MOISTURE NORTHWARD LATE SAT INTO EARLY SUN. THE RESULTS CERTAINLY SHOW UP IN THE MODEL QPF SCHEMES WITH THE WRF HAVING MUCH MORE QPF ACROSS SOUTHERN CO LATE SAT AFTERNOON AND NIGHT COMPARED TO HARDLY ANYTHING IN THE GFS. IF THE WRF IS CORRECT...THEN CLOUD BASES WOULD START OUT FAIRLY HIGH AND LOWERING DURING SAT AFTERNOON AND NIGHT. IN THE WRF...THERE IS SOME ISENTROPIC UPGLIDE AT THE 310K LAYER...BUT CONDENSATION PRESSURE DEFICITS ARE 15-35MB AND EVEN HIGHER IN THE LOWER LAYERS SAT AFTERNOON...SO WILL NEED SOME SIGNIFICANT LIFTING TO GET PRECIPITATION TO REACH THE GROUND. BY LATE SAT NIGHT AND SUN MORNING...CONDENSATION PRESSURE DEFICITS DO GET DOWN TO 5MB OR LESS AT 300K...305K...AND 310K...BUT THE ISENTROPIC UPGLIDE SHIFTS EASTWARD INTO THE CENTRAL AND SOUTHERN PLAINS. ACTUALLY...IN THE WRF PROJECTIONS...THE MIDLEVEL DRY SLOT MOVES INTO SOUTHERN CO LATER SAT NIGHT...WHICH WOULD CUT DOWN ON THE PRECIPITATION POTENTIAL. MIDLEVEL LAPSE RATES ARE 7.5-8.5 C/KM...SO THAT COULD HELP WITH THE LIFTING. STILL LOTS OF UNCERTAINTY...EXPANDED VERY LOW POPS EASTWARD FROM THE CONTINENTAL DIVIDE SAT AFTERNOON AND NIGHT. BETTER CHANCES FOR PRECIPITATION WOULD BE AT THE HIGHER ELEVATIONS. POTENTIAL SNOW LEVEL WOULD BE VERY HIGH AS THIS IS A RELATIVELY WARM CORE SYSTEM AND H7 TEMPERATURES ARE PROGGED TO BE +4C TO +8C. MIGHT ACTUALLY SEE SOME LIGHTNING GIVEN THE MIDLEVEL LAPSE RATES...BUT WILL HOLD OFF ADDING RIGHT NOW. SAT AND SUN MAXIMUM TEMPERATURES SHOULD BE RELATIVELY WARM...DESPITE SOME CLOUD COVER. MON THROUGH WED...CUTOFF CLOSED LOW CONTINUES TO TRACK EASTWARD ON MON AS THE NORTHERN JET STREAM TAKES AN APPARENT PATTERN CHANGE AND STARTS DEVELOPING A TROUGH OVER THE NORTHWEST UNITED STATES MON AND TUE. MON AND TUE SHOULD BE RELATIVELY MILD AND PRECIPITATION-FREE DAYS...EXCEPT AROUND THE CENTRAL MOUNTAINS. HINTS OF A SHALLOW COLD FRONT TO MOVE THROUGH EASTERN CO MON NIGHT/TUE AS AN UPPER LEVEL JET STREAK MOVES THROUGH THE CENTRAL ROCKIES. WED SHOULD SEE PREDOMINATE WESTERLY FLOW AND MILD PRECIPITATION-FREE CONDITIONS AGAIN. IT SHOULD BE NOTED THAT THE ECMWF HAS A FAIRLY SIGNIFICANT CP AIR MASS MOVING INTO THE NORTH CENTRAL UNITED STATES AND JUST NORTH OF CO. HOWEVER...ABOVE THIS SHALLOW BOUNDARY IS DEEP VIGOROUS SOUTHWEST FLOW...WHICH WILL MAKE FOR A CHALLENGE FORECAST AS THE DAYS GET CLOSER. SOME SOUTHERN CO AREAS COULD BE BREEZY/WINDY AND MILD WHILE OTHERS ARE CLOUDY AND COLD. STAY TUNED. METZE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE && 06/17
Hazardous weather outlook, Oct 12, 6:47 AM MDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 647 AM MDT THU OCT 12 2006 COZ058>089-093>099-131300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 647 AM MDT THU OCT 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL CONTINUE ALONG THE INTERSTATE 25 CORRIDOR THROUGH MID MORNING...AND THE FOG MAY LOCALLY REDUCE VISIBILITY TO 1/4 MILE OR LESS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A LOW PROBABILITY OF MINOR ACCUMULATING SNOW AT THE HIGHER MOUNTAIN ELEVATIONS SATURDAY THROUGH SUNDAY...AND IN THE CENTRAL MOUNTAINS MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. PGW/METZE
Nearby
Frost Advisories in Colorado, 2006Every frost advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.